# SDR DALA2023010300013

- Difficulty date: January 3, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 9,632 hours, 4,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 973
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED AT RBL 40, 6" FWD OF FS973 AT FRAME ATTACH POINT. FOUND AN AD RELATED WORKCARD 5352-01038-01A. REPLACED LONGERON IAW AMDS WORKCARD 5352-01038-07B. (LP# 2565140)
